Deakin University
Browse
vanhien-globalasymptoticbehaviour-2014.pdf (360.27 kB)

Global asymptotic behaviour of positive solutions to a non-autonomous Nicholson's blowflies model with delays.

Download (360.27 kB)
journal contribution
posted on 2014-01-01, 00:00 authored by L Van Hien
This paper addresses the global existence and global asymptotic behaviour of positive solutions to a non-autonomous Nicholson's blowflies model with delays. By using a novel approach, sufficient conditions are derived for the existence and global exponential convergence of positive solutions of the model without any restriction on uniform positiveness of the per capita dead rate. Numerical examples are provided to illustrate the effectiveness of the obtained results.

History

Journal

Journal of Biological Dynamics

Volume

8

Pagination

135-144

Location

Abingdon, Eng.

eISSN

1751-3766

Language

eng

Publication classification

C Journal article, C1.1 Refereed article in a scholarly journal

Copyright notice

2014, The Author

Issue

1

Publisher

Taylor & Francis